A 35-year-old member asked:
Which ssri/ anxiety/depression med lowers libido?
1 doctor answer • 2 doctors weighed in
Child Psychiatry 35 years experience
All: Most all antidepressants can affect a person's normal sexual functioning at various different levels and in different ways. The antidepressants which affect serotonin can cause problems with the ability to have an orgasm. The one antidepressant which has the lowest risk for sexual side-effects is called buproprion or wellbutrin (bupropion).
5.7k viewsReviewed >2 years ago
A 16-year-old female asked:
How do I get of my anxiety/ depression med?
2 doctor answers • 8 doctors weighed in
Neurology 19 years experience
Stopping medication: Medicines used for anxiety or depression are not normally started and stopped suddenly. Depending on the dose, these medicines are normally reduced slowly, over several days or weeks, under the supervision of a medical provider. The provider who originally prescribed these would be the best person to ask, at least before anyone else is asked to help.
3.8k viewsReviewed >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.